# SDR DXTA200702323

- Difficulty date: July 7, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 4,600 hours, 3,549 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0438
- Condition: Inoperative
- Location: Mlg
- Part time: 619 hours, 451 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION THE RT MAIN GEAR WOULD NOT EXTEND AND THE (HYD PRESS) ANNUNCIATOR ILLUMINATED CONTINUOUSLY.  THE LANDING GEAR EXTENDED AFTER COMPLETING THE LANDING GEAR WILL NOT EXTEND CHECKLIST. REMOVED AND REPLACED RT MAIN LANDING GEAR ACTUATOR.  CAMBER CHECKS GOOD.  OPERATIONAL AND LEAK CHECKS GOOD.  WORK DONE IAW MM 32-01-00.  RENTAL ACTUATOR WITH 1421 CYCLES.
